BIROn - Birkbeck Institutional Research Online

    A new solution to a problem of Hosoi and Ono

    Zakharyaschev, Michael (1994) A new solution to a problem of Hosoi and Ono. Notre Dame Journal of Formal Logic 35 (3), pp. 450-457. ISSN 0029-4527.

    Full text not available from this repository.

    Abstract

    This paper gives a new, purely semantic proof of the following theorem: if an intermediate propositional logic L has the disjunction property then a disjunction free formula is provable in L iff it is provable in intuitionistic logic. The main idea of the proof is to use the well-known semantic criterion of the disjunction property for "simulating" finite binary trees (which characterize the disjunction free fragment of intuitionistic logic) by general frames.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 15 Nov 2021 12:57
    Last Modified: 15 Nov 2021 12:57
    URI: https://eprints.bbk.ac.uk/id/eprint/46657

    Statistics

    Activity Overview
    6 month trend
    0Downloads
    6 month trend
    32Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item